Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 86, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 12, 2016, 3:26 AM CST. It took effect at Nov 12, 2016, 12:00 PM CST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2016, 3:26 AM CST (09:26 UTC)
- In effect from
- Nov 12, 2016, 12:00 PM CST
- Expired
- Nov 14, 2016, 2:51 AM CST
- In force
- 39 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
153 WHUS73 KMKX 120926 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CST SAT NOV 12 2016 ...GUSTY SOUTHWEST WINDS THIS AFTERNOON THROUGH SUNDAY EVENING... .THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND LOW PRESSURE PASSING TO THE NORTH WILL BRING A TIGHTENING PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS THIS AFTERNOON THROUGH SUNDAY EVENING. AS A RESULT...GUSTY SOUTHWEST WINDS WILL DEVELOP. LMZ643-121730- /O.NEW.KMKX.SC.Y.0086.161112T1800Z-161114T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 326 AM CST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST SUNDAY NIGHT. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. * WAVES: WAVES BUILD TO 3 TO 4 FEET LATER THIS AFTERNOON...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-121730- /O.NEW.KMKX.SC.Y.0086.161113T0000Z-161114T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 AM CST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST SUNDAY NIGHT. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS EVENING. * WAVES: WAVES BUILD TO 3 TO 4 FEET BY THIS EVENING...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
9 follow-up statements
230 WHUS73 KMKX 121522 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 AM CST SAT NOV 12 2016 ...GUSTY SOUTHWEST WINDS THIS AFTERNOON THROUGH SUNDAY EVENING... .THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND LOW PRESSURE PASSING TO THE NORTH WILL BRING A TIGHTENING PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS THIS AFTERNOON THROUGH SUNDAY EVENING. AS A RESULT...GUSTY SOUTHWEST WINDS ARE EXPECTED. LMZ643-122330- /O.CON.KMKX.SC.Y.0086.161112T1800Z-161114T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 922 AM CST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. * WAVES: WAVES BUILD TO 2 TO 4 FEET LATER THIS AFTERNOON... HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-122330- /O.CON.KMKX.SC.Y.0086.161113T0000Z-161114T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 922 AM CST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST SUNDAY NIGHT... * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS EVENING. * WAVES: WAVES BUILD TO 2 TO 3 FEET BY THIS EVENING...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
941 WHUS73 KMKX 122048 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 248 PM CST SAT NOV 12 2016 ...GUSTY SOUTHWEST WINDS THROUGH SUNDAY EVENING... .THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND LOW PRESSURE PASSING TO THE NORTH WILL BRING A TIGHT PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS THIS THROUGH SUNDAY EVENING. AS A RESULT...GUSTY SOUTHWEST WINDS ARE EXPECTED. LMZ643-130500- /O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 248 PM CST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WINDS: SOUTHWEST AT 15 TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET BY SUNDAY AFTERNOON...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-130500- /O.CON.KMKX.SC.Y.0086.161113T0000Z-161114T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 248 PM CST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST SUNDAY NIGHT... * WINDS: SOUTHWEST AT 10 TO 20 KNOTS...INCREASING TO 15 TO 25 KNOTS THIS EVENING. * WAVES: BUILDING TO 2 TO 4 FEET BY SUNDAY AFTERNOON...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
944 WHUS73 KMKX 130311 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 911 PM CST SAT NOV 12 2016 ...GUSTY SOUTHWEST WINDS THROUGH SUNDAY EVENING... .THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND LOW PRESSURE PASSING TO THE NORTH WILL RESULT IN A TIGHT PRESSURE GRADIENT. THIS WILL CAUSE GUSTY SOUTHWEST WINDS IN THE NEARSHORE WATERS THROUGH SUNDAY EVENING. WAVES WILL ALSO BUILD ON SUNDAY...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. LMZ643-131115- /O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 911 PM CST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WINDS: SOUTHWEST AT 20 TO 25 KNOTS. GUSTS TO 30 KNOTS POSSIBLE. * WAVES: BUILDING TO 3 TO 5 FEET BY SUNDAY AFTERNOON...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-131115- /O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 911 PM CST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WINDS: SOUTHWEST AT 15 TO 25 KNOTS. * WAVES: BUILDING TO 2 TO 4 FEET BY SUNDAY AFTERNOON...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SPM WWW.WEATHER.GOV/MKX
140 WHUS73 KMKX 130914 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 AM CST SUN NOV 13 2016 ...GUSTY SOUTHWEST WINDS THROUGH THIS EVENING... .THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND LOW PRESSURE PASSING TO THE NORTH WILL RESULT IN A TIGHT PRESSURE GRADIENT. THIS WILL CAUSE GUSTY SOUTHWEST WINDS IN THE NEARSHORE WATERS THROUGH THIS EVENING. WAVES WILL ALSO BUILD TODAY...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. LMZ643-131715- /O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 314 AM CST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: SOUTHWEST AT 20 TO 25 KNOTS. GUSTS TO 30 KNOTS POSSIBLE. * WAVES: BUILDING TO 3 TO 5 FEET BY AFTERNOON...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-131715- /O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 314 AM CST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: SOUTHWEST AT 15 TO 25 KNOTS. * WAVES: BUILDING TO 2 TO 4 FEET BY AFTERNOON...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
993 WHUS73 KMKX 131524 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 924 AM CST SUN NOV 13 2016 ...GUSTY SOUTHWEST WINDS THROUGH THIS EVENING... .THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND LOW PRESSURE PASSING TO THE NORTH WILL RESULT IN A TIGHT PRESSURE GRADIENT. THIS WILL CAUSE GUSTY SOUTHWEST WINDS IN THE NEARSHORE WATERS THROUGH THIS EVENING. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ643-132330- /O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 924 AM CST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: SOUTHWEST AT 20 TO 25 KNOTS. GUSTS TO 30 KNOTS POSSIBLE. * WAVES: 3 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-132330- /O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 924 AM CST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: SOUTHWEST AT 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
485 WHUS73 KMKX 132112 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 PM CST SUN NOV 13 2016 ...GUSTY SOUTHWEST WINDS THROUGH THIS EVENING... .THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND APPROACHING LOW PRESSURE WILL RESULT IN A CONTINUED TIGHT PRESSURE GRADIENT ACROSS THE AREA. GUSTY SOUTHWEST WINDS WILL THUS PERSIST INTO THE EVENING HOURS. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ643-140515- /O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 312 PM CST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: SOUTHWEST AT 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-140515- /O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 PM CST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: SOUTHWEST AT 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
320 WHUS73 KMKX 140316 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 916 PM CST SUN NOV 13 2016 ...GUSTY SOUTHWEST WINDS THROUGH THIS EVENING... .THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND APPROACHING LOW PRESSURE WILL RESULT IN A CONTINUED TIGHT PRESSURE GRADIENT ACROSS THE AREA. GUSTY SOUTHWEST WINDS WILL THUS PERSIST INTO THE EVENING HOURS...BEFORE EASING AROUND MIDNIGHT. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ643-140600- /O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 916 PM CST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: SOUTHWEST AT 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-140600- /O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 916 PM CST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: SOUTHWEST AT 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SPM WWW.WEATHER.GOV/MKX
912 WHUS73 KMKX 140443 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1043 PM CST SUN NOV 13 2016 ...GUSTY SOUTHWEST WINDS UNTIL LATE TONIGHT... .THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND APPROACHING LOW PRESSURE WILL RESULT IN A CONTINUED TIGHT PRESSURE GRADIENT ACROSS THE AREA. THIS PRESSURE GRADIENT WILL CAUSE GUSTY WEST TO SOUTHWEST WINDS OVER THE NEARSHORE WATERS THROUGH LATE TONIGHT. HENCE THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 4 AM CST. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ643>646-141000- /O.EXT.KMKX.SC.Y.0086.000000T0000Z-161114T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1043 PM CST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST MONDAY. * WINDS: SOUTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
435 WHUS73 KMKX 140851 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 251 AM CST MON NOV 14 2016 LMZ643>646-141000- /O.CAN.KMKX.SC.Y.0086.000000T0000Z-161114T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 251 AM CST MON NOV 14 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 8:52 PM CST, 6 hours 34 minutes earlier.
Area forecast discussion, Nov 11, 8:52 PM CST, 6 hours 34 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 852 PM CST Fri Nov 11 2016 .UPDATE...Temperatures plummeting early this evening due to excellent radiational cooling conditions. Ridge axis does not sag south of the area until after 12Z so light boundary layer winds expected much of the night. Needed to lower minimum temperatures 3 to 5 degrees most areas due to strong inversion and 925H temperatures around 1C. May need to further lower temperatures depending on temperature drop next 1-2 hours. Some patchy light freezing fog likely to form in low and susceptible areas along with widespread frost. && .AVIATION/06Z TAFS/...Lake clouds are continuing to thin as low level flow weakens along with parched airmass. Hence only few-sct cu to affect KMKE/KENW for another several hours. Otherwise, patchy light freezing fog will be possible in low and susceptible areas late tonight, but not enough confidence to add to 06Z TAFs at this point. && .MARINE...Will let Small Craft Advisory expire at 9 pm for northern zones. Winds continue to diminish rapidly as high pressure ridge approches. Winds diminishing across southern marine zones as well, but still getting gusts to 21 knots at the Kenosha lakeshore with 7 foot waves reported at south lake buoy. Will let Small Craft Advisory in this area run its course and expire at midnight. Tightening pressure gradient on Saturday will result in gusty southwest winds and likely another Small Craft Advisory for the afernoon into Saturday night and possibly Sunday. && .PREV DISCUSSION... /Issued 153 PM CST Fri Nov 11 2016/ SHORT TERM... TONIGHT AND SATURDAY...Forecast Confidence...High High pressure will move overhead by around midnight tonight, then continue to head southward overnight into Saturday. Mostly clear skies through Saturday are expected once the lake effect clouds and diurnal cumulus wind down by this evening. It should be a decent radiational cooling setup for at least the first half of the night under the high, with winds picking up a bit later in the night as the high shifts south. Given the temps aloft and setup tonight, it still looks like the first freeze of the season for most places that haven't seen a freeze yet. Winds will pick up a bit by Saturday afternoon as the pressure gradient tightens with the departing high. Should see temps aloft recover on the back side of the high, allowing highs to reach 50 or the low 50s most places tomorrow afternoon. Saturday night and Sunday...Forecast Confidence...High A west/east mid/upper ridge extends across Southern Wisconsin. 850/700 MB RH remains low with the thermal ridge across southern Wisconsin. Only very weak 700 mb upward motion. A mild southwest surface flow continues. GFS Forecast soundings indicate RH above 500 mb is rather high Saturday night into Monday morning with high clouds likely. Sunday Night and Monday...Forecast Confidence...High The upper level ridge breaks down as a shortwave moves across the upper Mississippi Valley from the west, and a weak shortwave moves across the Mid Mississippi valley to the Ohio River Valley area. Weak 700 mb upward motion Sunday night. 700 mb RH increases but is rather dry at 850 mb. A weak surface trough moves into southern Wisconsin Monday afternoon. The GFS/NAM and ECMWF are all dry. LONG TERM... Monday night and TUESDAY...Forecast Confidence...Medium One weak mid level shortwave exits the western Great lakes with a second moving across later Tuesday. A weak surface trough moves through with the main low to the north across southern Canada. Tuesday night through Thursday...Forecast Confidence...Medium An upper ridge builds across Wisconsin and the Great Lakes ahead of a strong trough that moves across the northern Rockies and into the plains on Thursday. High pressure builds across the Great Lakes Wednesday night and Thursday as a strong low begins to push into the Central Plains. The GFS and ECMWF are dry. Friday...Forecast Confidence...Medium A large surface low moves into Minnesota with an occluded or cold front moving across later Friday with showers and maybe even an isolated thunderstorm. AVIATION/00Z TAFS/... VFR conditions are expected through Saturday as high pressure drops southward through the region. Winds will ease this afternoon and evening as the center of the high approaches, but will become a little breezy on Saturday as the high drops southward and the pressure gradient tightens. MARINE... Wind gusts are expected to stay above Small Craft Advisory levels until evening, with higher waves lingering into late evening. Winds will become light overnight as the center of high pressure moves into the area. The high will drop southward on Saturday though, with an increasing pressure gradient on the north side of the high bringing breezier winds. It still looks like the west to southwest winds tomorrow will stay just under Small Craft Advisory levels, with the offshore nature of the winds keeping waves on the lower end. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...SMALL CRAFT ADVISORY until midnight CST tonight for LMZ645-646. && UPDATE...MBK TONIGHT/Saturday AND AVIATION/MARINE...DDV Saturday NIGHT THROUGH Friday...Hentz
Hazardous weather outlook, Nov 11, 11:08 PM CST, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1108 PM CST FRI NOV 11 2016 WIZ046-047-051-052-056>060-062>072-130515- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1108 PM CST FRI NOV 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED AWAY FROM LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-130515- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1108 PM CST FRI NOV 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY SOUTHWEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS SATURDAY NIGHT AND SUNDAY. SOUTH WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS THURSDAY BEFORE BECOMING WEST LATER FRIDAY AS A STRONG LOW MOVES ACROSS WESTERN AND NORTHERN MINNESOTA. WWW.WEATHER.GOV/MKX MBK
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.